Alert archive / Connecticut / Special Weather Statements in 2011

Special Weather Statement, NWS New York, NY

August 1, 2011

NWS New York, NY issued this special weather statement at Aug 1, 2011, 2:13 PM EDT. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2011, 2:13 PM EDT (18:13 UTC)
Expired
Aug 1, 2011, 2:45 PM EDT
In force
32 min
Issued by
NWS New York, NY

The radar

The Brookhaven radar (KOKX), 48 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 529 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
529 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WWUS81 KOKX 011813
SPSOKX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
213 PM EDT MON AUG 1 2011

CTZ009-011845-
SOUTHERN FAIRFIELD-
213 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM OVER FAIRFIELD...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIRFIELD...OR 6 MILES WEST OF BRIDGEPORT...
AND MOVING SOUTH AT 10 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4123 7322 4115 7312 4114 7315 4117 7317
      4111 7325 4112 7328 4110 7335 4117 7337
      4120 7334 4122 7333 4121 7331 4123 7328
      4121 7326 4123 7325

$$

JST

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Aug 1, 1:38 PM EDT, 35 minutes earlier.

Area forecast discussion, Aug 1, 1:38 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
138 PM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK LOW PRESSURE TROUGH WILL REMAIN OVER THE AREA TODAY...WHILE
A COLD FRONT APPROACHES FROM THE NORTHWEST. THIS FRONT WILL CROSS
THE AREA TONIGHT...WITH A LOW PRESSURE TROUGH REMAINING IN ITS
WAKE ON TUESDAY. LOW PRESSURE PASSING ACROSS THE GREAT LAKES
TUESDAY NIGHT WILL THEN PASS TO THE SOUTHWEST ON WEDNESDAY.
HIGH PRESSURE WILL BUILD OVER THE REGION THURSDAY AND THURSDAY
NIGHT...AND SLIDE EAST LATE ON FRIDAY. HIGH PRESSURE WILL RETURN
ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE TROUGH ACROSS THE LOWER HUDSON VALLEY INTO CONNECTICUT
ALONG WITH 2000 TO 2500 J/KG CAPE VALUES PRODUCING THUNDERSTORMS.
HIGHER CAPE VALUES EXTEND ACROSS INTERIOR SOUTHERN CONNECTICUT
WITH TROUGH IN THE AREA. UPDATED FOR POPS ACROSS THE AREA THIS
AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
SCT TSTM THREAT SHOULD SPREAD SE INTO LONG ISLAND AND SOUTHERN CT
TOWARD EVENING...WITH CONTINUED SVR THREAT AS NOTED ABOVE. STORMS
SHOULD DIMINISH IN COVERAGE/INTENSITY BY LATE EVENING AS SFC-
BASED INSTABILITY DIMINISHES. LOWS TONIGHT SHOULD RANGE FROM THE
LOWER 70S INVOF NYC...TO THE MID/UPPER 60S IN COASTAL
SECTIONS...TO THE LOWER 60S INLAND AS COLD FRONT MOVES THROUGH
OVERNIGHT.

A WEAK LOW PRESSURE TROUGH SHOULD LINGER ON TUE IN THE WAKE OF THE
FRONTAL PASSAGE...WITH HIGH TEMPS AND DEWPOINTS ONLY SLIGHTLY
LOWER THAN THOSE EXPECTED FOR TODAY. A MID LEVEL CUTOFF LOW
DIVING SE FROM QUEBEC INTO NRN NEW ENGLAND SHOULD HELP SHARPEN
THIS SFC TROUGH ESPECIALLY OUT EAST...WHERE LOW LEVEL CONVERGENCE
MAY BE SUFFICIENT TO SPARK A FEW SHOWERS/TSTMS OVER SE CT AND
EASTERN LONG ISLAND. THIS REMAINS SOMEWHAT UNCERTAIN AS NAM
FORECASTS MLCAPE 500 J/KG WHILE GFS INDICATES MORE MID LEVEL
SUBSIDENCE AND A CAPPING INVERSION GREATLY LIMITING INSTABILITY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE UPPER AIR PATTERN FEATURES AN UPPER LOW OVER NORTHERN NEW
ENGLAND AT THE ONSET...WHICH LIFTS SLOWLY NE ACROSS THE CANADIAN
MARITIMES INTO NEXT WEEKEND. BROAD RIDGING ENCOMPASSING THE
CENTRAL AND SOUTHERN PLAINS THEN EXPANDS SLOWLY EAST FOR THE
LATTER HALF OF THE WEEK....WHILE AN UPPER TROF MOVES INTO EASTERN
CANADA BY NEXT WEEKEND.

AT THE SURFACE...WEAK LOW PRESSURE DRIVEN BY A SHORT WAVE DROPPING
ACROSS THE GREAT LAKES TUE NIGHT WILL TRACK SE AND PASS TO THE SOUTH
OF THE AREA WEDNESDAY. MODELS ARE IN GOOD AGREEMENT WITH THE THERMAL
FORCING FROM THE SYSTEM PRODUCING AN MCS THAT TRACKS CLOSE TO THE
AREA LATE TUE NIGHT INTO WED. THE ECMWF...NAM WRF...AND SREF ALL
POINT TOWARD A SOLUTION THAT TAKES THE COMPLEX DIRECTLY OVER THE
FORECAST AREA...WHILE THE GFS STAYS FAR ENOUGH SOUTH TO THE KEEP THE
REGION DRY. THESE COMPLEXES ARE ALWAYS DIFFICULT TO PINPOINT THIS
FAR OUT IN TIME...THUS HAVE GONE WITH ONLY A CHANCE OF SHOWERS AND
THUNDERSTORM AT THIS TIME. THE TRACK OF THIS COMPLEX WILL ALSO
HAVE BIG IMPACT ON THE AMOUNT OF CLOUD COVER AND TEMPERATURES. THE
GFS CLEARLY SUPPORTS THE WARMEST OF SOLUTIONS WITH ITS
SOUTHERNMOST TRACK. PREFERENCE AT THIS TIME WAS TO GO WITH A
NAM/GFS MOS BLEND FOR WED HIGHS...WHICH ARE SEVERAL DEGREES COOLER
THAN THE PREVIOUS FORECAST.

CONDITIONS DRY OUT BY WED NIGHT WITH DRY...SEASONABLE CONDITIONS TO
END THE WEEK. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL COME
ON SATURDAY ALONG AND AHEAD OF AN APPROACHING FRONTAL SYSTEM.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A WEAK COLD FRONT APPROACHES THE TERMINALS THIS AFTERNOON.

MAIN CONCERN THIS AFTERNOON WILL BE SCATTERED THUNDERSTORMS WILL
WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL. WILL GENERALLY
BE CARRYING CBS IN THE TAF...BUT EXPECTING TO AMEND TAFS AS STORMS
DEVELOP.

OTHERWISE...VFR WITH WEST OR NORTHWEST FLOW 5 TO 10 KT
WILL...LIKELY GIVE WAY TO AFTERNOON SEA BREEZE DEVELOPMENT AT
KJFK/KBDR/KGON AND ALSO KISP. ACROSS THE INTERIOR
TERMINALS...WINDS SHOULD BACK TO THE WEST THIS AFTERNOON. THIS
INCLUDES KHPN/KSWF/KEWR/KTEB/KLGA. EXPECTING THESE WINDS TO KEEP
SEA BREEZE SOUTH OF KLGA...BUT IT WILL BE CLOSE.

VFR THIS EVENING WITH WINDS TURNING W/NW UNDER 10 KT. PATCHY FOG
POSSIBLE FOR OUTLYING TERMINALS LATER TONIGHT.

TOMORROW...VFR CONTINUES WITH NORTHWEST FLOW.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR SEA BREEZE
TIMING...AND FOR LATE DAY CONVECTION.

KLGA FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION...AND FOR
LATE DAY CONVECTION.

KEWR FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND DIRECTION AND
GUSTS...AND FOR LATE DAY CONVECTION.

KTEB FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR WIND
DIRECTION...AND FOR LATE DAY CONVECTION.

KHPN FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR LATE DAY CONVECTION.

KISP FCSTER COMMENTS: POSSIBLE AMENDMENTS FOR SEA BREEZE
TIMING...AND FOR LATE DAY CONVECTION.

OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...

TUE...VFR.

TUE NIGHT AND WED...SUB-VFR POSSIBLE IN ANY SHOWERS/TSTMS.

THU...FRI AND SAT MORNING...VFR.

SAT AFTERNOON...SUB VFR POSSIBLE.

&&

.MARINE...
WINDS AND SEAS ON TRACK THIS MORNING.

SCATTERED TSTMS COULD POSE A WIND THREAT FROM LATE THIS AFTERNOON
INTO THIS EVENING...OTHERWISE QUIET THROUGH TUE.

A CONVECTIVE COMPLEX MAY MOVE ACROSS THE WATERS WED AND PRODUCE
LOCALLY HIGHER WINDS/SEAS. LOW PRESSURE PASSING TO THE SOUTH AND
EAST WED NIGHT INTO THU WILL PRODUCE AN EASTERLY FLOW...BUT AT
THIS TIME APPEARS WEAK ENOUGH TO KEEP WINDS AND SEAS BELOW SCA
CRITERIA.

&&

.HYDROLOGY...
WITH PW INCREASING TO NEAR 1.5 INCHES...STRONGER TSTMS COULD
PRODUCE LOCALLY HEAVY RAIN WITH MINOR URBAN/POOR DRAINAGE
FLOODING POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING.

POTENTIAL EXISTS FOR A CONVECTIVE COMPLEX TO MOVE ACROSS THE AREA
LATE TUE NIGHT INTO WED. WHILE THERE IS SOME UNCERTAINTY OF THE
TRACK OF THE SYSTEM...THE POTENTIAL EXISTS FOR A MODERATE
RAINFALL EVENT WITH AREAL QPF AT LEAST AN INCH.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...GOODMAN/DW
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...DW
AVIATION...BC
MARINE...GOODMAN/DW
HYDROLOGY...GOODMAN/DW
Hazardous weather outlook, Aug 1, 4:57 AM EDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
457 AM EDT MON AUG 1 2011

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-021000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
457 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...
NORTHEAST NEW JERSEY...SOUTHEAST NEW YORK...AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE NWS STORM PREDICTION CENTER FORECASTS A SLIGHT RISK OF SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING
COLD FRONT. DAMAGING WINDS ARE THE MAIN THREAT. THE STRONGEST
STORMS COULD ALSO PRODUCE LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

GOODMAN

In the hours before

Special weather statement, Aug 1, 12:42 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1242 PM EDT MON AUG 1 2011

CTZ005-006-011730-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-
1242 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD AND WESTERN NEW HAVEN
COUNTIES...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF WOODBURY CENTER...MOVING
SOUTHEAST AT 20 MPH.

GUSTY WINDS TO 40 M[PH AND SMALL HAIL ARE EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4145 7292 4126 7320 4151 7342 4152 7339
      4149 7337 4148 7334 4151 7334 4151 7333
      4152 7317 4155 7317 4156 7314

MET
Special weather statement, Aug 1, 1:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
136 PM EDT MON AUG 1 2011

NYZ071-011800-
SOUTHERN WESTCHESTER-
136 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM OVER SOUTHERN WESTCHESTER COUNTY...

AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SCARSDALE MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

THIS STORM IS APPROACHING I-95 NEAR MAMARONECK AND RYE. THE STORM IS
CURRENTLY BELOW SEVERE THRESHOLDS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4098 7380 4103 7376 4097 7365 4094 7369
      4094 7370 4093 7371 4092 7372 4092 7373
      4090 7375 4090 7376

JST
Special weather statement, Aug 1, 1:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
155 PM EDT MON AUG 1 2011

NYZ071-011815-
SOUTHERN WESTCHESTER-
155 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM OVER SOUTHERN WESTCHESTER COUNTY...

AT 152 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RYE...AND MOVING SOUTHEAST AT 10 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4097 7373 4101 7371 4100 7365 4099 7364
      4094 7367 4094 7368

JST
Local storm report, Aug 1, 2:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
207 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             HARTSDALE               41.03N  73.81W
08/01/2011  E0.75 INCH       WESTCHESTER        NY   NWS EMPLOYEE

            DIME TO PENNY SIZE HAIL.

0119 PM     HAIL             BETHEL                  41.37N  73.41W
08/01/2011  E1.00 INCH       FAIRFIELD          CT   FIRE DEPT/RESCUE

            NICKLE TO QUARTER SIZE HAIL.

0120 PM     HAIL             BETHEL                  41.37N  73.41W
08/01/2011  E0.75 INCH       FAIRFIELD          CT   LAW ENFORCEMENT

            DIME SIZED HAIL

0123 PM     TSTM WND DMG     DANBURY                 41.40N  73.47W
08/01/2011                   FAIRFIELD          CT   BROADCAST MEDIA

            TREE DOWN ON POWER LINE. NUMEROUS DOWNED LARGE LIMBS AS
            WELL.

0149 PM     HAIL             DANBURY                 41.40N  73.47W
08/01/2011  E0.75 INCH       FAIRFIELD          CT   TRAINED SPOTTER

            DIME SIZE HAIL.

&&

JP
Special weather statement, Aug 1, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
213 PM EDT MON AUG 1 2011

CTZ009-011845-
SOUTHERN FAIRFIELD-
213 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM OVER FAIRFIELD...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAIRFIELD...OR 6 MILES WEST OF BRIDGEPORT...
AND MOVING SOUTH AT 10 MPH.

HAIL UP TO NICKEL SIZE IS EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

LAT...LON 4123 7322 4115 7312 4114 7315 4117 7317
      4111 7325 4112 7328 4110 7335 4117 7337
      4120 7334 4122 7333 4121 7331 4123 7328
      4121 7326 4123 7325

JST

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 1:00 AM EDTSpecial Marine WarningOKX45 min
Aug 1, 1:01 AM EDTSpecial Weather StatementOKXKings, Richmond59 min
Aug 1, 1:47 AM EDTSpecial Marine WarningOKX28 min
Aug 1, 1:52 AM EDTSpecial Weather StatementOKXQueens38 min
Aug 1, 2:10 AM EDTSpecial Marine WarningOKX30 min
Aug 1, 12:58 PM EDTSevere Thunderstorm WarningOKXWestchester32 min
Aug 1, 1:36 PM EDTSpecial Weather StatementOKXBronx24 min
Aug 1, 1:55 PM EDTSpecial Weather StatementOKXBronx20 min
Aug 1, 2:21 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk39 min
Aug 1, 2:24 PM EDTSpecial Marine WarningOKX51 min
Aug 1, 3:28 PM EDTSpecial Weather StatementOKXNassau62 min
Aug 1, 3:38 PM EDTSevere Thunderstorm WarningOKXNassau, Queens52 min
Aug 1, 3:43 PM EDTSpecial Weather StatementOKXBronx62 min
Aug 1, 3:45 PM EDTSpecial Marine WarningOKX59 min
Aug 1, 3:50 PM EDTSevere Thunderstorm WarningOKXBronx, New York, Westchester29 min
Aug 1, 4:05 PM EDTFlash Flood WarningOKXNassau, Queens115 min
Aug 1, 4:24 PM EDTSevere Thunderstorm WarningOKXNassau, Queens51 min
Aug 1, 4:32 PM EDTSpecial Weather StatementOKXRockland, Westchester58 min
Aug 1, 4:40 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland, Westchester65 min
Aug 1, 4:54 PM EDTSpecial Marine WarningOKX21 min
Aug 1, 5:32 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester58 min
Aug 1, 5:38 PM EDTSevere Thunderstorm WarningOKXWestchester52 min
Aug 1, 5:53 PM EDTFlash Flood WarningOKXWestchester112 min
Aug 1, 6:00 PM EDTSpecial Marine WarningOKX45 min
Aug 1, 6:03 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester42 min
Aug 1, 6:07 PM EDTSpecial Marine WarningOKX53 min
Aug 1, 6:18 PM EDTFlash Flood WarningOKXRockland, Westchester102 min
Aug 1, 6:26 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk49 min
Aug 1, 6:38 PM EDTSevere Thunderstorm WarningOKXWestchester22 min
Aug 1, 6:44 PM EDTSpecial Marine WarningOKX31 min
Aug 1, 6:46 PM EDTAreal Flood AdvisoryOKXWestchester77 min
Aug 1, 6:49 PM EDTSpecial Marine WarningOKX56 min
Aug 1, 6:52 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Westchester53 min
Aug 1, 7:10 PM EDTSpecial Weather StatementOKXNassau50 min
Aug 1, 7:12 PM EDTSevere Thunderstorm WarningOKXBronx, Nassau, Queens39 min
Aug 1, 7:18 PM EDTSpecial Weather StatementOKXSuffolk57 min
Aug 1, 7:31 PM EDTFlash Flood WarningOKXNassau, Queens27 min
Aug 1, 7:36 PM EDTSevere Thunderstorm WarningOKXSuffolk54 min
Aug 1, 7:49 PM EDTSpecial Marine WarningOKX56 min
Aug 1, 7:57 PM EDTSpecial Marine WarningOKX2 hr
Jul 31, 10:35 PM EDTSpecial Weather StatementOKXEssex, Union55 min
Aug 1, 7:42 PM EDTSpecial Weather StatementOKXBergen33 min
Aug 1, 12:42 PM EDTSpecial Weather StatementOKX48 min
Aug 1, 12:55 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region50 min
Aug 1, 1:44 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region46 min
Aug 1, 2:27 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region3 hr
Aug 1, 2:36 PM EDTSpecial Weather StatementOKX39 min
Aug 1, 3:02 PM EDTSpecial Weather StatementOKX3 min
Aug 1, 5:34 PM EDTSevere Thunderstorm WarningOKXNaugatuck Valley Planning Region56 min
Aug 1, 5:57 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region63 min
Aug 1, 6:20 PM EDTSevere Thunderstorm WarningOKXNaugatuck Valley Planning Region40 min
Aug 1, 6:26 PM EDTFlash Flood WarningOKXNaugatuck Valley Planning Region2 hr
Aug 1, 6:55 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region48 min

Nearby

Special Weather Statements in Connecticut, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.